MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts

BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts
Model Number H74939171060470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the severely calcified superficial femoral artery.A 6.0 x 40, 75cm mustang balloon catheter was advanced for dilatation.During the fourth inflation at approximately nominal pressure, after three prior inflations at rated pressure for 30 seconds each, the balloon ruptured with a pinhole defect at the junction between the proximal shoulder and the balloon.The balloon was removed without difficulty, and no fragments remained.The procedure was completed with another device of the same model.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was adverse event related to patient condition.

Brand Name
MUSTANG?
Common Device Name
stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50270991
Report Number2124215-2026-43905
Device Sequence Number10584380
Product Code LIT
UDI-Device Identifier08714729793335
UDI-Public(01)08714729793335(17)290209(10)38561042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060470
Device Catalogue NumberH74939171060470
Device Lot Number0038561042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown